Journals
Resources
About Us
Open Access
Go to previous page

Conservative domain decomposition procedure for the variable coefficient diffusion equation

Year:    2014

Journal of Information and Computing Science, Vol. 9 (2014), Iss. 1 : pp. 22–30

Abstract

The conservative domain decomposition procedure for solving the variable coefficient diffusion equation is presented. In this procedure, the fluxes at the interface of subdomains are properly defined, which results in the unconditional stability of the procedure. Numerical results examining the stability, the second- order accuracy of solution values as well as fluxes, and parallelism of the procedure are also presented.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22593

Journal of Information and Computing Science, Vol. 9 (2014), Iss. 1 : pp. 22–30

Published online:    2014-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: